# SDR WWMA9500068

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 949
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

THE FLIGHT CREW OBSERVED SMOKE IN THE REAR PORTION OF THE PASSENGER CABIN, REPORTED IT APPEARED TO ORIGINATE FROM THE AIR CONDITIONER.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIR CONDITIONING BLOWER AND FAN FOR ANY EVIDENCE OF BURNING OR SMOKE.  ALSO, THE FREON AIR CONDITIONING SYSTEM WAS INSPECTED, NO EVIDENCE OF SMOKE OR BURNING WAS FOUND.  THE AIRCRAFT WAS GROUND RUN FOR 45 MINUTES WITH ALL THE AIR CONDITIONING SYSTEMS RUNNING, NO DEFECTS NOTED.  THE AIR CRAFT WAS RETURNED TO SERVICE.
